MathSciNet Relay Station
MathSciNet bibliographic data
MR994753 (90e:35027) 35B65 (35J60)
Zhu, Xi Ping; Yang, Jian Fu Regularity for quasilinear elliptic equations involving critical Sobolev exponents. (Chinese) J. Systems Sci. Math. Sci. 9 (1989), no. 1, 47–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement